MathSciNet Relay Station
MathSciNet bibliographic data
MR1948106 26D10 (31B15 46E35)
Koskela, Pekka; Zhong, Xiao Hardy's inequality and the boundary size. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1151–1158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement